I am very jumpy, shaky, blurry, spaced out and Panicy, gotta tell myself im ok over and over. Can someone please tell me how long this will last and if this happened to anyone else? I'm only 20 years old female, very small so my body can't handle much. I'm at my wits ends and just wanna give up! I'm taking Xanax 3 times a day as well. Please help :(
It isn't unusual to have some side effects when first starting this medication. I had mild headache and stomach upset, but it passes within the first week or so. I would give it a good try if you can, it does get better. My body was use to an antidepressant so I did not have the jitters and anxiety you describe, but again this isn't too unusual. If it becomes unbearable, please contact your doctor for further instruction.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Dec 2009 • 3 answers
Posted 13 Apr 2010 • 1 answer
Posted 21 Jan 2011 • 3 answers
Posted 22 Jun 2014 • 2 answers
Posted 29 Jul 2015 • 5 answers